MathSciNet Relay Station
MathSciNet bibliographic data
MR799805 58E12 (49F10 53A10)
Tomi, Friedrich; Tromba, Anthony On Plateau's problem for minimal surfaces of higher genus in ${\bf R}^3$. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 169–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement